# SDR DALA1053439206

- Difficulty date: December 27, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 41,743 hours, 22,263 cycles
- Engine: Iae V2528D5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5936434515
- Condition: Dented
- Location: Bs 271 L29-30r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED AT STA 271 BETWEEN LONGERON 30 AND LONGERON 29RT.  DENT CAUSED BY MAINT ATTEMPT TO JACK ACFT AT FWD LAV DRAIN HOLE DURING NLG STRUT SERVICING.  DENT WAS CUT-OUT AND REPAIRED IAW ERA 488513-14.  NON ROUTINE NR1.
